On a global existence theorem of small amplitude solutions for nonlinear wave equations in an exterior domain

Yoshihiro Shibata*, Yoshio Tsutsumi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

59 Citations (Scopus)
Original languageEnglish
Pages (from-to)165-199
Number of pages35
JournalMathematische Zeitschrift
Issue number2
Publication statusPublished - 1986 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Cite this